FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Hirsch polytopes with exponentially long combinatorial segments

Labbé, Jean-Philippe, Manneville, Thibault et Santos, Francisco. 2017. « Hirsch polytopes with exponentially long combinatorial segments ». Mathematical Programming, vol. 165, nº 2. pp. 663-688.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Labbé, Jean-Philippe
Affiliation: Autres
Date Deposited: 09 Dec 2021 18:49
Last Modified: 09 Dec 2021 18:49
URI: https://espace2.etsmtl.ca/id/eprint/23720

Actions (login required)

View Item View Item